MAUDE Adverse Event Report: HAMILTON MEDICAL AG INTELLICUFF; INTELLICUFF PRESSURE CONTROLLER

HAMILTON MEDICAL AG INTELLICUFF; INTELLICUFF PRESSURE CONTROLLER
Model Number 951001
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Initial report.
 
Event or Problem Description
¿ hamilton medical ag received the following incident description: during use, a ¿cuff leak¿ alarm occurred and continued.As a result, the hospital requested repair of the intellicuff device.After checking the operation, it was found that it only pressurized to about 18 hpa at a setting of 25 hpa.¿ there was no patient harm reported.Medical intervention has taken place, the intellicuff device got exchanged.¿ the provided information reasonably suggests that the device has malfunctioned and that the device or a similar device would be likely to cause or contribute to a death or serious injury if the malfunction were to recur.
 
Additional Manufacturer Narrative
Investigation outcome: the intellicuff device was reported to generate a persistent ¿cuff leak¿ alarm during use.Patient involvement was reported, and medical intervention was required, including exchange with another intellicuff device.No health consequences or impact occurred.As correction, the intellicuff unit was replaced and the affected unit was removed from service.No additional complaints have been reported following replacement, and the issue is considered resolved based on available information.

Brand Name
INTELLICUFF
Common Device Name
INTELLICUFF PRESSURE CONTROLLER
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
albert beckers
via crusch 8
bonaduz 
MDR Report Key21923967
Report Number3001421318-2025-00563
Device Sequence Number8821876
Product Code BSK
UDI-Device Identifier07630002800839
UDI-Public(01)07630002800839(11)230220(240)951001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number951001
Device Catalogue Number951001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown